×

zbMATH — the first resource for mathematics

On cubic polynomials. II: Multiple exponential sums. (English) Zbl 0471.10029

MSC:
11L40 Estimates on character sums
11D25 Cubic and quartic Diophantine equations
11E95 \(p\)-adic theory
Citations:
Zbl 0464.10026
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Davenport, H.: Cubic forms in 32 variables. Phil. Trans. Royal Soc. A251, 193-232 (1959). · Zbl 0084.27202
[2] Davenport, H.: Cubic forms in 16 variables. Proc. Royal Soc. A272, 285-303 (1963). · Zbl 0107.04102
[3] Davenport, H., Lewis, D. J.: Exponential sums in many variables. Amer. J. Math.84, 649-665 (1962). · Zbl 0118.28103
[4] Schmidt, W. M.: Simultaneousp-adic zeros of quadratic forms. Mh. Math.90, 45-65 (1980). · Zbl 0431.10013
[5] Schmidt, W. M.: On cubic polynomials. I. Hua’s estimate of exponential sums. Mh. Math.93, 63-74 (1982). · Zbl 0464.10026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.